# SDR SWAA2016071854011

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 72,163 hours, 59,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20B15WA
- Part serial: 53984
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CENTER AISLE BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW MM.
